Location of Repository

Pseudohypopyon immediately after intravitreal injection of triamcinolone acetonide: case reports Pseudohipópio pós-injeção intravítrea de triancinolona: relato de casos

By Vânia Ewert de Campos, André Maia, Cristina Muccioli and Rubens Belfort Jr.

Abstract

Report on the development of pseudohypopyon immediately after intravitreal injection of triamcinolone acetonide (TAAC). Two phakic patients presenting with a transient pseudohypopyon after having been treated with intravitreal triamcinolone. One had a clinically significant macular edema with cystoid component (CSME with CMS) and the other, active Vogt-Koyanagi-Harada (VKH) with serous retinal detachment of the macula. One eye from each patient developed a pseudohypopyon with crystal deposits adherent to the corneal endothelium. In one case it appeared right after the injection and disappeared spontaneously in 24 hours. In the other patient it appeared on day 3 and disappeared also spontaneously within 2 days. The pseudohypopyon is an important sign that can be observed after intravitreal injection of TAAC, in phakic patients, with spontaneous resolution and without complication. The pseudohypopyon caused by the deposition of TAAC in the anterior chamber immediately after its injection into the vitreous should be differentiated from other forms of hypopyon associated with this type of treatment.<br>Descrição de dois casos de pacientes submetidos à injeção intravítrea de acetonida de triancinolona (AT), que desenvolveram pseudo-hipópio transitório. Um paciente apresentava edema macular diabético clinicamente significativo com componente cistóide e o outro, com descolamento seroso de retina agudo com Vogt-Koyanagi-Harada, e ambos desenvolveram pseudo-hipópio com presença de depósitos de cristais no endotélio corneano; em um caso o pseudo-hipópio desapareceu espontaneamente em 24 horas, no outro caso o pseudo-hipópio teve duração de 2 dias. O pseudo-hipópio é importante sinal que pode ser observado após injeção intravítrea de AT, em pacientes fácicos, apresentando resolução espontânea sem complicações. Este pseudo-hipópio causado por depósitos de cristais de AT deve ser considerado diagnóstico diferencial para hipópio infeccioso associado a este tipo de tratamento

Topics: Uveíte, Oftalmopatias, Oftalmopatias, Triancinolona, Triancinolona, Corticosteróides, Injeções, Diagnóstico diferencial, Relatos de casos, Uveitis, Eye diseses, Eye diseases, Triamcinolone, Triamcinolone, Adrenal cortex hormones, Injections, Differential diagnosis, Case report, Ophthalmology, RE1-994, Medicine, R, DOAJ:Ophthalmology, DOAJ:Medicine (General), DOAJ:Health Sciences
Publisher: Conselho Brasileiro de Oftalmologia
Year: 2005
DOI identifier: 10.1590/S0004-27492005000200018
OAI identifier: oai:doaj.org/article:88eb26b2e4b84cd7824cbc651c2090b9
Journal:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://doaj.org/toc/1678-2925 (external link)
  • https://doaj.org/toc/0004-2749 (external link)
  • http://www.scielo.br/scielo.ph... (external link)
  • https://doaj.org/article/88eb2... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.